# SDR MWEA080054

- Difficulty date: April 12, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N823ME
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 38,904 hours, 19,116 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214186
- Condition: Cracked
- Location: Bs 1474-1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE IS CRACKED IN THE RADIUS BETWEEN CANTED FRAMES 1474 AND 1485.  FABRICATED AND INSTALLED DOUBLER.
